# SDR UALA2012010300070

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 39,409 hours, 15,883 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM COCKPIT VENT.  INSPECTION OF AVIONICS COMPARTMENTS NO ELECTRICAL ODOR PRESENT.  NO ELECTRICAL ODOR PRESENT IN THE COCKPIT.  ACCOMPLISHED TSM  24-00-00 TASK 24-00-00-810-823 NO FAULTS FOUND.
